# SDR HNAA2024082500709

- Difficulty date: August 25, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 53,020 hours, 50,986 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 1-2 INOP, YAW DAMPER FAILED, AND AUTOPILOT FAIL EICAS MESSAGE DISPLAYED. RAN QRH RUDDER 1-2 INOP MESSAGE PERSISTED.  PERFORMED T/S IRT FIM 27-22-00-804-A STEPS 1-2, 9 THRU 19, FOUND TO BE TRANSITORY. AIRCRAFT OK FOR SERVICE.
